# SDR VNAA2016072400025

- Difficulty date: July 24, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 30,979 hours, 22,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FORWARD J-ANGLE CORRODED AROUND CAMLOCK RECEPTACLE.  MAINTENANCE R & R FS 280.00 FORWARD J-ANGLE IAW THE AMM.  THE ACFT CONTINUES HEAVY CHECK MAINTENANCE.
